3 doctors weighed in:
What are some drugs for nocturnal enuresis?
3 doctors weighed in

Dr. George Klauber
Pediatrics - Urology
1 doctor agrees
In brief: DDAVP, (desmopressin) imipramine, +
Ddavp or desmopressin is a synthetic anti-diuretic hormone , which if take at night should reduce volume of nocturnal urine production.
Imipramine (tofranil) can reduce depth of sleep + slightly increase functional bladder capacity. Oxybutinin er, Detrol la, vesicare (solifenacin) are all meds which increase functional bladder capacity.Please note that most effective treatment, in long run is an enuresis alarm.

In brief: DDAVP, (desmopressin) imipramine, +
Ddavp or desmopressin is a synthetic anti-diuretic hormone , which if take at night should reduce volume of nocturnal urine production.
Imipramine (tofranil) can reduce depth of sleep + slightly increase functional bladder capacity. Oxybutinin er, Detrol la, vesicare (solifenacin) are all meds which increase functional bladder capacity.Please note that most effective treatment, in long run is an enuresis alarm.
Dr. George Klauber
Dr. George Klauber
Thank
Dr. Robin Baird
General Practice
In brief: There are a few ...
Involuntary bedwetting while asleep is common in childhood - persisting into adulthood in up to 1% of cases.
Most children by age 7 will be dry at night and so an expectant approach is reasonable. Persisting symptoms causing distress and not amenable to non-drug measures (behavioural strategy / alarms) may be treated with Desmopressin as firstline. Imipramine can have a role. Oxybutynin as adjunct

In brief: There are a few ...
Involuntary bedwetting while asleep is common in childhood - persisting into adulthood in up to 1% of cases.
Most children by age 7 will be dry at night and so an expectant approach is reasonable. Persisting symptoms causing distress and not amenable to non-drug measures (behavioural strategy / alarms) may be treated with Desmopressin as firstline. Imipramine can have a role. Oxybutynin as adjunct
Dr. Robin Baird
Dr. Robin Baird
Thank
Read more answers from doctors